# SDR SIMA20120307005

- Difficulty date: March 7, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 19,403 hours, 16,895 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Torn
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE LEFT EMERGENCY ESCAPE HATCH LOWER SEAL TORN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT EMERGENCY ESCAPE HATCH LOWER SEAL IAW AMM 52-21-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
